# SDR SIMA2494

- Difficulty date: September 5, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N904AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725191
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, MAINTENANCE FOUND CABIN SEAT TRACK BL 0 LOWER FLANGE AND RADIUS BETWEEN S79 AND 686.8 CORRODED.  MAINTENANCE REMOVED AND REPLACED SEAT TRACK IAW SAAB IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
